Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay-L 14

What do you guys think?

Recommended Posts

whats up everyone? i'm 20, 5'10 and weigh 150 pounds. I'm completing my 7th month of accutane and i can't wait til its all over with. i'm 100% clear of acne but have a couple redmarks that need to fade but they are barley noticeable. the thing is, i've been taking 120mg a day for the last 5 months. my derm started me off with 40mg my first month and then upgraded me to 80mg for my 2nd. from there on out, i was taking 120mg a day. so i've been taking 120mg a day for the past 5 months. what is everyone's take on this? too much? the thing that is bugging me out is i cut my arm pretty bad 2 months ago and it just basically healed now but yesterday it opened up a little. its still kind of raw. it's a reddish pink color so it stands out noticeably. i've been putting neosporin on it everyday and have been bandaging it up as well. anyone have any better ideas on how to make the heal better and help it go back to normal color? any insight is appreciated. thanks.

Share this post


Link to post
Share on other sites

I weigh 150 and my doctor put me on 60mg/day right from the start and told me that will be my dosage for my entire 6 month course.

I even double checked and I WILL reach the recommended cumulative dosage of 150mg/kg.

I think your derm has you on way too much tane.

Share this post


Link to post
Share on other sites

Accutane causes slow wound healing and the fact that your on such a high dose(which I hope you have severe cystic nodular acne) doesn't help. May want to mention the cut to your physican or derm for other recommendations if neosporin is not working.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×